Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
I am sorry you are having bad hot flashes
have you had your thyroid hormone levels checked? abnormal thyroid hormone levels can cause hot flashes.
you tried hormone replacement therapy? that didn't help?
how about medications like effexor or paroxetine? these can help decrease hot flash symptoms.
you are welcome
let me know if you have other questions.if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou may have to scroll up or down to see the ratings areayou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com